# SDR DHLA200700093

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,318 hours, 21,873 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Misrouted
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: E

## Discrepancy

NR 1 STRUT OVERHEAT LIGHT AFTER T/O PERFORMED NORMAL SHUTDOWN NR 1 ENGINE PER PROCEDURE.  FOUND 4 DUCT CONNECTIONS LEAKING ON DUCT FROM PRECOOLER TO THE ENG.  REMOVED AND REINSTALLED DUCTS PER 727 M/M 36-00-01 (DUCTS WERE MIS-ALIGNED) ALSO FOUND NR 1 PYLON OVERHEAT LOOP MIS-ROUTED-REROUTED PER 727 M/M 26-14-01.  SYS GRND CKS GOOD AFTER 10 MIN AT TAKEOFF PWR PER M/M 36-00-00 AND M/M 26-14-00.  OK FOR CONTINUED SERVICE.
